# SDR CA050104002

- Difficulty date: January 4, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PT6A42
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3033736
- Condition: Wrong Part
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION AT PWC, WE HAVE IDENTIFIED THAT ONE FUEL PRESSURE HOSE WAS NOT GENUINE BUT WAS FITTED TO THE ENGINE S/N 42372 WHERE THE HOSE P/N 3033736 SHOULD BE FITTED. THIS HOSE IS BUILT IN 3 PIECES, A FLEXIBLE STEEL HOSE COVERED WITH AN ORANGE RUBBER HOSE WHICH IS CONNECTED AT EACH END WITH A FEMALE 90 DEG. CONNECTOR. THE PART ITSELF IS IDENTIFIED AS LEAVENS 10-943 LAM, 090 E4181G0070, AICOI PT BEB01, TEFLON 3 008SI, TSO 075A TYPE D NOC PART WAS REMOVED FROM THE ENGINE AND WILL BE KEPT IN QUARANTINE FOR 21 DAYS BEFORE BEING MUTILATED. THIS IS THE SECOND OCCURENCE IN THE PAST MONTH.
